| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5 13.2, -8.0 diopter, implantable collamer lens into the patient's left eye (os) on (b)(6)2024.Excessive vault was observed.Lens remains implanted.Additional information has been requested but none has been forthcoming.